Martins, Valérie Santos dos ; Rodrigues, Mickael ; Diagne, Mamadou
Korbicz, Józef - red. ; Uciński, Dariusz - red.
A multi-model approach to Saint-Venant equations: a stability study by LMIs
Group publication title:
Subject and Keywords:
Saint-Venant equation ; multi-model ; LMIs ; infinite dimensional system ; exponential stability ; strongly ontinuous semigroup ; internal model boundary control
This paper deals with the stability study of the nonlinear Saint-Venant Partial Differential Equation (PDE). The proposed approach is based on the multi-model concept which takes into account some Linear Time Invariant (LTI) models defined around a set of operating points. ; This method allows describing the dynamics of this nonlinear system in an infinite dimensional space over a wide operating range. A stability analysis of the nonlinear Saint-Venant PDE is proposed both by using Linear Matrix Inequalities (LMIs) and an Internal Model Boundary Control (IMBC) structure. The method is applied both in simulations and real experiments through a microchannel, illustrating thus the theoretical results developed in the paper.
Zielona Góra: Uniwersytet Zielonogórski
AMCS, Volume 22, Number 3 (2012) ; click here to follow the link